Two major concerns.....

JesseTX

Active member
I have just recently come off a cycle of test/deca/var.
I have loved all things but two troublesome affects.
One being the extremely painful and not nice to look at knots at my injection sites. I wasn't getting them so much but got one from my last pin and it isn't going away.
The second being the acne. I have broken out on my arms and back and I want to know- will it go away now that I am finished with my test? I have a few injections of deca left...or I can stop taking it now that I don't have test to go with it. Also...how can I prevent the breakout when I cycle back up?
 

bobby ricky

Well-known member
I’ve had lumps before and they all went down. If it’s red or hot or hard to walk that’s another thing. I’ve had my leg swollen red and couldn’t walk without ibuprofen. It lasted about a week and a half. Are you going to pct or trt?
 

JesseTX

Active member
I’ve had lumps before and they all went down. If it’s red or hot or hard to walk that’s another thing. I’ve had my leg swollen red and couldn’t walk without ibuprofen. It lasted about a week and a half. Are you going to pct or trt?
I want to do pct, but I am flat broke.
Had things happen while I was on cycle that killed finances.
 

bobby ricky

Well-known member
I want to do pct, but I am flat broke.
Had things happen while I was on cycle that killed finances.
Gotcha, I’ve never done pct but some great guy’s are here and they know all about that stuff. I would not take any more deca because of the long ester. Do you already have all your pct gear or do you still have to buy it?
 

Twizted

Well-known member
You definitely either need to PCT or continue using just testosterone only. If you don't do one of those 2 things you will absolutely regret it and not feel good at all.
 

JesseTX

Active member
Gotcha, I’ve never done pct but some great guy’s are here and they know all about that stuff. I would not take any more deca because of the long ester. Do you already have all your pct gear or do you still have to buy it?
My concern was with this knot in my glute and avoiding or curing the body acne.
I don't have pct, I can't afford pct
I just wonder if this stuff will go away on its own
 

Bigbelly

Well-known member
My concern was with this knot in my glute and avoiding or curing the body acne.
I don't have pct, I can't afford pct
I just wonder if this stuff will go away on its own
I'm pretty positive the acne will clear up on it's own, not sure about the knot. What really concerns me is that if you are that broke you're probably already under quite a bit of mental strain and stress, well then you throw in a crashing and bottomed out testosterone level. Not a good combination. Don't slip off into depression in other words.
 

EMachine

Well-known member
Hey Jesse,

Hope all is well! Welcome to the site brother! In regards to the lump, you can ice it and start using Advil 3 c per day at 200 mg for a totaling 600 mg per day for the next 3 days. This will help with the inflammation. What you are experiencing is bad inflammation and it does happen occasionally, especially, if there is too much bacteria. The oil used can also play a role, and/or you have yourself a bad shot. As far as pct I a concerned, if you don’t have the money to start one at this moment, but have test, continue to take it at TRT doses. This is not the ideal scenario, as you know, but will help you not to crash so severely that it will affect you for months. As a rule of thumb, always have everything you need before starting to avoid situations like this one.

By the way, if after 3 days the swelling, lump, pain persist, make an appointment and get that checked. Also, check to see if you notice a red circle around the lump. If you do, keep an eye on it and check if it’s becoming bigger or rounder. The area will feel hot to the touch, or warmer than usual. U don’t want to turn into an infection and then spread.
Hope this helps.
 

JesseTX

Active member
Hey Jesse,

Hope all is well! Welcome to the site brother! In regards to the lump, you can ice it and start using Advil 3 c per day at 200 mg for a totaling 600 mg per day for the next 3 days. This will help with the inflammation. What you are experiencing is bad inflammation and it does happen occasionally, especially, if there is too much bacteria. The oil used can also play a role, and/or you have yourself a bad shot. As far as pct I a concerned, if you don’t have the money to start one at this moment, but have test, continue to take it at TRT doses. This is not the ideal scenario, as you know, but will help you not to crash so severely that it will affect you for months. As a rule of thumb, always have everything you need before starting to avoid situations like this one.

By the way, if after 3 days the swelling, lump, pain persist, make an appointment and get that checked. Also, check to see if you notice a red circle around the lump. If you do, keep an eye on it and check if it’s becoming bigger or rounder. The area will feel hot to the touch, or warmer than usual. U don’t want to turn into an infection and then spread.
Hope this helps.
I have a bottle of test-p.
 

Bigbelly

Well-known member
I have a bottle of test-p.
That's better than nothing. It will at least let you have time to save up and get your PCT. I would say 50mg every 3 days just to keep you from dropping too low and that will give you a couple of months to get your PCT.
 

TheBBPower

Member
I have just recently come off a cycle of test/deca/var.
I have loved all things but two troublesome affects.
One being the extremely painful and not nice to look at knots at my injection sites. I wasn't getting them so much but got one from my last pin and it isn't going away.
The second being the acne. I have broken out on my arms and back and I want to know- will it go away now that I am finished with my test? I have a few injections of deca left...or I can stop taking it now that I don't have test to go with it. Also...how can I prevent the breakout when I cycle back up?
Hey, and welcome, im agree that you need PCT the guys have already said, cant add much.
I would continue with a test prop as @Bigbelly told you.
After you finish it you will have 2-3 weeks then I would start taking antiestrogens ( clom, tamox)
But i wouldn't recommend tamox after deca. Anyway you should make a tests before.
 

JesseTX

Active member
That's better than nothing. It will at least let you have time to save up and get your PCT. I would say 50mg every 3 days just to keep you from dropping too low and that will give you a couple of months to get your PCT.
Test-p 100 mg is what I have.
.5cc every 3 days?
 

HGH.to

Well-known member
but still try to get yourself clomid. you've been on deca which is known to severely suppress natural test production. not going through PCT, as other members said, will make you suffer...
 

JesseTX

Active member
Hey Jesse,

Hope all is well! Welcome to the site brother! In regards to the lump, you can ice it and start using Advil 3 c per day at 200 mg for a totaling 600 mg per day for the next 3 days. This will help with the inflammation. What you are experiencing is bad inflammation and it does happen occasionally, especially, if there is too much bacteria. The oil used can also play a role, and/or you have yourself a bad shot. As far as pct I a concerned, if you don’t have the money to start one at this moment, but have test, continue to take it at TRT doses. This is not the ideal scenario, as you know, but will help you not to crash so severely that it will affect you for months. As a rule of thumb, always have everything you need before starting to avoid situations like this one.

By the way, if after 3 days the swelling, lump, pain persist, make an appointment and get that checked. Also, check to see if you notice a red circle around the lump. If you do, keep an eye on it and check if it’s becoming bigger or rounder. The area will feel hot to the touch, or warmer than usual. U don’t want to turn into an infection and then spread.
Hope this helps.
There's no redness.
It's been there for 8 days now.
It's gotten larger, it's a bit painful....and it looks terrible.
I have applied a heating pad and given some therapy via massage gun. It's not helping.
 
Top